# SDR AALA20090715MCO01

- Difficulty date: July 15, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 57,326 hours, 24,035 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171803
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AIRCRAFT WOULD NOT PRESSURIZE.  RETURNED TO MCO AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE PRESSURE CONTROLLER.  SYSTEM GROUND CHECKS NORMAL.
